The breast journal · 2003
Change in mammographic breast density associated with the use of Depo-Provera.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Dillis Charlotte L, Schreiman Judith S
Аннотация
We report two cases in which routine mammograms showed a significant increase in breast density compared to previous studies. Review of patient histories revealed that both women had been receiving contraceptive injections of Depo-Provera at the time of their earlier mammograms. Breast density increased after Depo-Provera was discontinued. We postulate that Depo-Provera has a suppressive effect on breast density. Alterations in breast density may have implications regarding breast cancer risk. Etiologies of generalized change in breast density are reviewed.